# SDR HEEA059894

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Air Deflector
- Part number: 407250015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CORNER OF PLASTIC AIR DEFLECTOR BREAKING OFF WHERE BOLT HOLE IS.  THE KNURL NUT TIGHTENS UP WHEN DEFLECTOR IS PUSHED OUT, WHEN TRYING TO STOW DEFLECTOR, YOU CANNOT LOOSEN THE KNURL NUT BY HAND.  THEREFORE, THE CUSTOMER PULLS ON DEFLECTOR BREAKINGTHE TOP.  APPLIED 0.025 INCH ALUMINUM DOUBLER TO EACH SIDE OF THE DEFLECTOR, USING 890 PROSEAL AND 7 EACH AN470AD-6 RIVETS.
